RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 5, Pages 93–112 (Mi msb403)  

This article is cited in 2 scientific papers (total in 2 papers)

The $q$-Fourier transformation of $q$-generalized functions

M. A. Olshanetskya, V.-B. K. Rogovb

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
b Moscow State University of Railway Communications

Abstract: A study is made of functions on the lattice generated by the integer powers of $q^2$, $0<q<1$. A $q$-analogue of the Fourier transformation is constructed based on the Jackson integral in the space of generalized functions on the lattice.

DOI: https://doi.org/10.4213/sm403

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:5, 717–735

Bibliographic databases:

UDC: 517.58
MSC: Primary 42A38, 46F05; Secondary 81R50, 17B37, 81S05
Received: 03.02.1998

Citation: M. A. Olshanetsky, V.-B. K. Rogov, “The $q$-Fourier transformation of $q$-generalized functions”, Mat. Sb., 190:5 (1999), 93–112; Sb. Math., 190:5 (1999), 717–735

Citation in format AMSBIB
\Bibitem{OlsRog99}
\by M.~A.~Olshanetsky, V.-B.~K.~Rogov
\paper The $q$-Fourier transformation of $q$-generalized functions
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 5
\pages 93--112
\mathnet{http://mi.mathnet.ru/msb403}
\crossref{https://doi.org/10.4213/sm403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702547}
\zmath{https://zbmath.org/?q=an:0941.46025}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 5
\pages 717--735
\crossref{https://doi.org/10.1070/sm1999v190n05ABEH000403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083433500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033240995}


Linking options:
  • http://mi.mathnet.ru/eng/msb403
  • https://doi.org/10.4213/sm403
  • http://mi.mathnet.ru/eng/msb/v190/i5/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rogov, VBK, “q(2)-convolution and its q(2)-Fourier transform”, Czechoslovak Journal of Physics, 50:11 (2000), 1347  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Akram Nemri, Belgacem Selmi, “Calderón type formula in Quantum calculus”, Indagationes Mathematicae, 2013  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:301
    Full text:71
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019